Institute of Information Theory and Automation

You are here

Publication details

Two new characterizations of universal integrals on the scale [ 0, 1 ]

Journal Article

Greco S., Mesiar Radko, Rindone F.

serial: Information Sciences vol.267, 1 (2014), p. 217-224

project(s): GAP402/11/0378, GA ČR

keywords: universal integral, non-additive integral, fuzzy measure

preview: Download

abstract (eng):

The concept of universal integral, recently proposed and axiomatized, encompasses several integrals, including the Choquet, Shilkret and Sugeno integrals. In this paper we present two new axiomatizations of universal integrals on the scale [0,1][0,1]. In the first characterization, we look at universal integrals on the scale [0,1][0,1] as families of aggregation functions FF satisfying some desired properties. The second characterization is given in the framing in which the original definition of universal integral was provided.


bocek: 2012-12-21 16:10